Fonction brownienne sur une variété riemannienne
Séminaire de probabilités de Strasbourg, Volume 7  (1973), p. 61-76
@article{SPS_1973__7__61_0,
     author = {Faraut, Jacques},
     title = {Fonction brownienne sur une vari\'et\'e riemannienne},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {7},
     year = {1973},
     pages = {61-76},
     zbl = {0261.60052},
     mrnumber = {391284},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1973__7__61_0}
}
Faraut, Jacques. Fonction brownienne sur une variété riemannienne. Séminaire de probabilités de Strasbourg, Volume 7 (1973) , pp. 61-76. http://www.numdam.org/item/SPS_1973__7__61_0/

1. Cartier, P. Introduction à l'étude des mouvements browniens à plusieurs paramètres Sém. de Proba., Stasbourg, 1969/70 Springer, Lectures notes 191 (1971) | Numdam | MR 383557

2. Gangolli, R. Positive definite kernels on homogeneous spaces and certain stochastic processes related to Lévy's Brownian motion of several parameters Ann. Inst. Henri Poincaré, section B Vol III, nº 2, (1967), p.121-225 | Numdam | MR 215331 | Zbl 0157.24902

3. Godement, R. Introductions aux travaux de Selberg Sém. Bourbaki, exposé 144, Paris 1957 | Numdam | Zbl 0202.40902

4. Helgason, S. Differential geometry and symmetric spaces Academie Press (1962) | MR 145455 | Zbl 0111.18101

5. Kostant, B. On the existence and irreducibility of certain series of representations Bull. Amer. Math. Soc. 75 (1969) p. 627-642 | MR 245725 | Zbl 0229.22026

6. Lévy, P. Processus stochastiques et mouvement brownien Gauthier-Villars (1965) | MR 190953 | Zbl 0137.11602

7. Schoenberg, I.J. Metric spaces and positive definite functions Trans. Amer. Math. Soc. 44 (1938) p.522-536 | JFM 64.0617.02 | MR 1501980 | Zbl 0019.41502